# SDR FDEA202102260475

- Difficulty date: February 26, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFA7740506
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1977 TO STATION1987 RIGHT HAND X = - 107.25 FLOOR SEAT TRACK FOUND  FOUND CORRODED. MAIN DECK AT SEAT TRACK STATION 1977 TO STATION 1987 RIGHT HAND X = - 107.25 ,   CORROSION EVALUATED , FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A   FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT   TRACK REPLACEMENT FROM STATION 1751 TO END OF PART STATION 2007 X = - 107.25 AS PER  PER SRM 53-00-52-2R REPAIR 6 FIGURE 201. REFER TO SNRM N01426 FOR WORK DETAILS. REPAIR  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
